| Catalog Number |
445435 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that during use of bd cor¿ ctgctv2, a discrepant chlamydia trachomatis (ct) patient result was obtained.Initial urine test was ct positive.Another urine sample from the same patient was collected and tested and was ct negative.A vaginal swab was also collected from the same patient and tested and was ct negative.There was no report of patient impact.